| Model Number |
1960-50-400 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
02/04/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient underwent revision due to painful knee.Femoral component was found to be loose at cement to implant interface during revision.Unknown cement used.All hardware were removed and revised to an attune revision femoral component with 16x60 stem and revision tibial component with s3 tibial sleeve and 16x60 stem and 12 mm poly.Doi: 2008; dor: (b)(6) 2022; affected side: right knee.
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.